# SDR REXA2016052200928

- Difficulty date: May 22, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-572
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK  BETWEEN BS 485 - 572, HAS CORROSION AT MULTIPLE LOCATIONS.  R & R THE SEAT TRACK IAW AMM 53-00-49-000-801 CONFIG A07 & 53-00-49-400-801 CONFIG A07.
